Skip to Content

Please, why does ciprofloxacin cause depression and tendon rupture?

Responses (2)

shell2013 14 Jan 2017

Tendon rupture yes it affects it but depression I do not think it causes it. You might want to ask your doctor as they are there for you .

hamhock62 15 Jan 2017

Just the thought of Cipro makes me depressed. I started refusing it more than a year ago but my doctor still trots it out as the "best" medicine for my UTI's. And I still have bad neuropathy from that last dose. I finally told the nurse to put flag in big letters on my chart that I will not take Cipro. So this time they gave me Levaquin which has similar side effects including depression and tendon rupture. I'm doing everything the doctors tell me to avoid UTI's and it's not helping.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions